# SDR HNAA2017080700263

- Difficulty date: August 6, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 55,862 hours, 66,169 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nr 2 Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER FAILED TO ARM AT 86% TQ, REJECTED TAKE OFF.  R & R THE NR 2 ENG TSCU AND RELAY 6121K5 IAW 72-01-10 AND OPS CHECKED GOOD.
